Couldn't find what you looking for?

TRY OUR SEARCH!

Hello all, I'm a first time user of birth control and was recently prescribed Aviane 28 (generic Alesse). I took my first dose earlier this evening (about 7PM) and was feeling peachy keen until after my shower (about 9:30PM). A wave of incredibly bad nausea and dizziness sidelined me when I stepped out - I could barely stand, my head was swimming and the feeling was so intense, I had to lie down on the bathroom floor and wait for it to pass. I'm planning on seeing my doctor tomorrow but in the mean time, has anyone experienced something similar while on their first dose?

Loading...

Hi! Pills may cause pregnancy symptoms when you first start taking them. Breast soreness, upset stomach, mild headaches, mild edema of the legs and mood irritability are common. If you can bear these symptoms, try to continue taking the pills as best you can because most of these mild symptoms go away after the 2nd month of taking the pills.If you have severe diarrhea or vomiting lasting several days, begin using your backup method of birth control on your first day of diarrhea or vomiting and continue using it until your next period. The pills (Aviane 28) may not absorb from your gastrointestinal tract when you are sick like this. Maybe you could talk to your gynecologist about changing pill brand. I hope this helps.
Reply

Loading...